# SDR CALA2024050801391

- Difficulty date: May 4, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 73,451 hours, 31,605 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX637809
- Condition: Leaking
- Location: Hyd System
- Part time: 772,027 hours, 730,826 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ECAM CAUTION MESSAGE - Y ENG PUMP LO PR MESSAGE INOP - HYD Y ENG PUMP LO PR.  SD INDICATES LOW HYD QTY WHEN AIRCRAFT ARRIVED AT GATE NO YELLOW SYSTEM  FLUID ON ECAM AND HYDRAULIC SERVICE PANNEL, FLUID LEAKING FROM #2 ENGINE. REF TSM 29-00-00-280-006-A-01, FOUND ENGINE 2 HYDRAULIC YELLOW DPI EXTENDED AND CASE DRAIN FILTER HAD NO DEBRIS. REMOVED AND AIRCRAFT RETURNED TO SERVICE. DELIVERY CHECK VALVE O-RING DETERORIATED AND LEAKING FLUID. REPLACED ENG 2 CASE DRAIN FILTER REF AMM 29-13-43. SERVICED HYD REMOVED AND REPLACED O-RING REF AMM 29-13-36-400-001-A. REF QUANTITY REF AMM 12-12-00. PERFORMED OPERATIONAL CHECK OF YELLOW LOGPAGE 7867751 FOR ENG 2 HYDRAULIC PUMP REPLACEMENT, FOUND NO HYDRAULICS REF AMM 29-13-00-710-002-A. NO LEAKS OR FAULTS NOTED. ADD EMP:U348946,U181462. REMOVED AND REPLACED #2 ENGINE HYDRAULIC PUMP REF MM29-13-51. OPS CKD GOOD AND NO LEAKS NOTED. PARTS USED: 19-2910-9-0003,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1305158 SN OFF 7809 PUMP, HYD ENG D OFF 19-2910-9-0003 7809 ON 19-2910-9-0003 1349
